# SDR COMA9810083

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120
- Aircraft serial: 120238
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE LT MLG INTRANSIT LIGHTS REMAINED ON AFTER GEAR RETRACTION.  LANDING GEAR WAS CYCLED AND 2ND RETRACTION WAS NORMAL. COULD NOT DUPLICATE DISCREPANCY.  CLEANED INDICATION SENSORS AND CONNECTIONS.  AIRCRAFT RETURNED TO SERVICE.
